# SDR DALA2021111507004

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2015455) DURING INSPECTION FOUND CORROSION ON SIDE PLATE LH BTW STA 500I TO 500BAT FWD CARGO COMPARTMENT (C1). CORROSION LEVEL 2. SIDE PLATE LH BTW STATION 500I TO 500BAT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
